Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 255, NWS Tulsa, OK

July 20, 2015Creek County, Okmulgee County, Tulsa County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jul 20, 2015, 4:55 PM CDT for Creek County, Okmulgee County, Tulsa County, Oklahoma. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2015, 4:55 PM CDT (21:55 UTC)
Expired
Jul 20, 2015, 5:30 PM CDT
In force
35 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Creek County, OK, Okmulgee County, OK, Tulsa County, OK

The radar

The Tulsa radar (KINX), 52 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 5:08 PM CDTHAIL 1.753 S Glenpool, OKREPORT VIA SOCIAL MEDIA PICTURES OF HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 9.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 680 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
680 J/kg
Mixed-layer CIN
-173 J/kg
Mixed-layer LCL
1488 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

696 
WUUS54 KTSA 202155
SVRTSA
OKC037-111-143-202230-
/O.NEW.KTSA.SV.W.0255.150720T2155Z-150720T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
455 PM CDT MON JUL 20 2015

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN TULSA COUNTY IN NORTHEASTERN OKLAHOMA...
  EAST CENTRAL CREEK COUNTY IN NORTHEASTERN OKLAHOMA...
  NORTH CENTRAL OKMULGEE COUNTY IN NORTHEASTERN OKLAHOMA...

* UNTIL 530 PM CDT

* AT 455 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES EAST OF
  MOUNDS...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GLENPOOL...MOUNDS...LIBERTY AND HECTORVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3591 9610 3597 9599 3581 9577 3576 9603
TIME...MOT...LOC 2155Z 312DEG 11KT 3589 9598 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
865 
WWUS54 KTSA 202212
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
512 PM CDT MON JUL 20 2015

OKC037-111-143-202230-
/O.CON.KTSA.SV.W.0255.000000T0000Z-150720T2230Z/
TULSA OK-CREEK OK-OKMULGEE OK-
512 PM CDT MON JUL 20 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHERN TULSA...EAST CENTRAL CREEK AND NORTH CENTRAL OKMULGEE
COUNTIES...

AT 511 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HASKELL...AND
IS NEARLY STATIONARY.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GLENPOOL...LIBERTY AND HECTORVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3592 9605 3596 9598 3582 9579 3579 9602
TIME...MOT...LOC 2211Z 312DEG 11KT 3578 9568 

HAIL...1.00IN
WIND...60MPH
 
$$
800 
WWUS54 KTSA 202224
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
524 PM CDT MON JUL 20 2015

OKC037-111-143-202233-
/O.EXP.KTSA.SV.W.0255.000000T0000Z-150720T2230Z/
TULSA OK-CREEK OK-OKMULGEE OK-
524 PM CDT MON JUL 20 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN TULSA...EAST CENTRAL
CREEK AND NORTH CENTRAL OKMULGEE COUNTIES WILL EXPIRE AT 530 PM
CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3592 9605 3596 9598 3582 9579 3579 9602
TIME...MOT...LOC 2222Z 312DEG 11KT 3578 9568 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 2:38 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jul 20, 2:38 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
238 PM CDT MON JUL 20 2015

.DISCUSSION...
WEAK SFC BOUNDARY PUSHING INTO FAR NE OK THIS AFTERNOON. THIS
FEATURE WILL SERVE AS THE FOCUS FOR SHOWERS AND THUNDERSTORMS FOR
THE NEXT FEW DAYS AS IT LINGERS ACROSS THE REGION. MOST COVERAGE
SHOULD REMAIN NORTH OF INTERSTATE 40 THROUGH WEDNESDAY. STORMS
THAT DEVELOP CLOSEST TO THE FRONT WILL CARRY A HEAVY RAIN AND
FLASH FLOOD RISK...ESPECIALLY TONIGHT AND TOMORROW. CLOUDS AND
RAIN WILL KEEP TEMPERATURES BELOW NORMAL INTO WEDNESDAY. PRECIP
CHANCES AFTER WEDNESDAY WILL BECOME LIMITED AGAIN AS MID LEVEL
HEIGHT RISES ENSUE OVER THE SOUTHERN PLAINS. THE HEAT AND HUMIDITY
WILL RETURN FOR THE LATTER PART OF THE WEEK AND INTO THE WEEKEND
AS TEMPERATURES WILL ONCE AGAIN REACH THE MID AND UPPER 90S ACROSS
MOST OF THE REGION.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   76  86  72  90 /  70  50  50  20
FSM   77  88  74  92 /  40  40  40  20
MLC   77  92  72  93 /  20  40  40  20
BVO   73  85  70  87 /  70  50  50  20
FYV   71  84  69  85 /  60  50  50  30
BYV   70  85  68  84 /  70  50  50  50
MKO   76  88  72  92 /  50  50  50  20
MIO   72  85  68  85 /  70  50  50  50
F10   76  88  72  92 /  50  50  50  20
HHW   75  95  75  95 /  20  20  20  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR OKZ049-053>068-
     070>076.

AR...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARZ019-020-029.

&&

SHORT TERM...20
LONG TERM....23
Hazardous weather outlook, Jul 20, 4:44 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT MON JUL 20 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211015-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
444 PM CDT MON JUL 20 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

HEAVY RAIN AND FLASH FLOOD.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DANGEROUS HEAT.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS PARTS
OF NORTHEAST OKLAHOMA. ADDITIONAL THUNDERSTORMS WILL LIKELY
DEVELOP IN NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THE
EVENING AND OVERNIGHT HOURS AS A FRONT APPROACHES. A LIMITED RISK
OF SEVERE WEATHER WILL EXIST PRIMARILY WITH THE AFTERNOON
STORMS...WITH DAMAGING DOWNBURST WINDS BEING THE MAIN THREAT. IN
ADDITION...LOCALLY HEAVY RAIN AND FLOODING OF LOW LYING...FLOOD
PRONE AREAS WILL BE POSSIBLE. THE SEVERE RISK WILL DIMINISH SOME
WITH THE LOSS OF DAYTIME HEATING...BUT THE HEAVY RAIN AND FLASH
FLOOD POTENTIAL WILL CONTINUE.

IN ADDITION TO THE THUNDERSTORM THREATS...HEAT INDEX VALUES
BETWEEN 105 AND 112 WILL CONTINUE ACROSS SOUTHEAST OKLAHOMA...WEST
CENTRAL ARKANSAS...AND PARTS OF NORTHEAST OKLAHOMA THAT ARE
UNAFFECTED BY THE THUNDERSTORM ACTIVITY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...DANGEROUS HEAT POTENTIAL.
THURSDAY THROUGH SUNDAY...DANGEROUS HEAT POTENTIAL.

EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL REMAIN HIGH THROUGH AT LEAST
WEDNESDAY...AS THE AFOREMENTIONED FRONT WILL STALL ACROSS PORTIONS
OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS AND UPPER LEVEL
DISTURBANCES INTERACT WITH IT. HEAVY RAIN AND LOCALIZED FLASH
FLOODING MAY OCCUR...WITH A LIMITED THREAT OF DOWNBURST WINDS
ALSO EXISTING.

LATE THIS WEEK AND INTO THE WEEKEND...UPPER LEVEL RIDGING WILL
AGAIN BUILD INTO THE CENTRAL UNITED STATES...BRINGING THE HEAT
BACK TO THE REGION. ANOTHER EXTENDED PERIOD OF HEAT INDEX VALUES
IN EXCESS OF 105 DEGREES WILL BE LIKELY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jul 20, 4:01 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
401 PM CDT MON JUL 20 2015

OKZ062-063-068-202130-
CHEROKEE OK-DELAWARE OK-MAYES OK-
401 PM CDT MON JUL 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MAYES...SOUTHWESTERN
DELAWARE AND NORTHERN CHEROKEE COUNTIES UNTIL 430 PM CDT...

AT 400 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES EAST OF PRYOR CREEK...MOVING EAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PRYOR...PRYOR CREEK...LOCUST GROVE...SALINA...HOOT OWL...SPORTSMEN
ACRES COMMUNITY...ROSE AND SNOWDALE STATE PARK.

LAT...LON 3625 9540 3638 9534 3635 9494 3613 9506
TIME...MOT...LOC 2100Z 287DEG 29KT 3629 9525
Special weather statement, Jul 20, 4:09 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
409 PM CDT MON JUL 20 2015

OKZ060-064-066-067-070-202145-
MUSKOGEE OK-CREEK OK-TULSA OK-OKMULGEE OK-WAGONER OK-
409 PM CDT MON JUL 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TULSA...WEST CENTRAL
WAGONER...NORTHWESTERN MUSKOGEE...EAST CENTRAL CREEK AND NORTHEASTERN
OKMULGEE COUNTIES UNTIL 445 PM CDT...

AT 408 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GLENPOOL...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SOUTHWESTERN TULSA...BROKEN ARROW...BIXBY...SAPULPA...JENKS...
GLENPOOL...COWETA...KIEFER...MOUNDS...STONEBLUFF...LIBERTY...
HECTORVILLE AND LEONARD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3586 9613 3605 9603 3597 9561 3577 9577
TIME...MOT...LOC 2108Z 283DEG 25KT 3594 9598
Special weather statement, Jul 20, 4:12 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
412 PM CDT MON JUL 20 2015

OKZ060-067-202145-
TULSA OK-WAGONER OK-
412 PM CDT MON JUL 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TULSA AND CENTRAL
WAGONER COUNTIES UNTIL 445 PM CDT...

AT 412 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES EAST OF ONETA...MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BROKEN ARROW...WAGONER...COWETA...PORTER...ONETA AND REDBIRD.

LAT...LON 3601 9582 3612 9570 3598 9531 3581 9558
TIME...MOT...LOC 2112Z 303DEG 23KT 3602 9565
Special weather statement, Jul 20, 4:46 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
446 PM CDT MON JUL 20 2015

OKZ060>064-066>070-202230-
ADAIR OK-MUSKOGEE OK-CREEK OK-TULSA OK-CHEROKEE OK-DELAWARE OK-
MAYES OK-ROGERS OK-OKMULGEE OK-WAGONER OK-
446 PM CDT MON JUL 20 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ROGERS...
SOUTHEASTERN TULSA...SOUTHERN MAYES...WAGONER...NORTHWESTERN
MUSKOGEE...SOUTHWESTERN DELAWARE...EAST CENTRAL CREEK...NORTHERN
CHEROKEE...NORTHEASTERN OKMULGEE AND NORTHWESTERN ADAIR COUNTIES
UNTIL 530 PM CDT...

AT 446 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES NORTH OF LOCUST
GROVE TO 4 MILES NORTHWEST OF WAGONER TO 4 MILES SOUTH OF BIXBY...AND
MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SOUTHERN TULSA...BROKEN ARROW...WAGONER...BIXBY...JENKS...GLENPOOL...
COWETA...CHOUTEAU...HASKELL...INOLA...KIEFER...LOCUST GROVE...
MOUNDS...OKAY...HULBERT...PORTER...OAKS...TULLAHASSEE...STONEBLUFF
AND SEQUOYAH STATE PARK.

LAT...LON 3616 9479 3585 9510 3572 9594 3594 9614
      3615 9560 3628 9515
TIME...MOT...LOC 2146Z 288DEG 32KT 3624 9516 3599 9544 3589 9591
Local storm report, Jul 20, 4:50 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
450 PM CDT MON JUL 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     2 NNE ONETA             36.05N 95.69W
07/20/2015                   WAGONER            OK   EMERGENCY MNGR

            POWER POLES DOWNED BY STRONG WINDS.

&&

KAH
Local storm report, Jul 20, 4:51 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
451 PM CDT MON JUL 20 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     TSTM WND DMG     4 NE ONETA              36.06N 95.66W
07/20/2015                   WAGONER            OK   NWS EMPLOYEE

            TREE DAMAGE AT 288TH AND 71ST.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 2:33 PM CDTSpecial Weather StatementTSAWashington27 min
Jul 20, 2:56 PM CDTSpecial Weather StatementTSARogers34 min
Jul 20, 3:20 PM CDTSpecial Weather StatementTSAWagoner25 min
Jul 20, 3:37 PM CDTSpecial Weather StatementTSAMayes23 min
Jul 20, 3:44 PM CDTSpecial Weather StatementTSAWagoner31 min
Jul 20, 4:01 PM CDTSpecial Weather StatementTSAMayes29 min
Jul 20, 4:09 PM CDTSpecial Weather StatementTSATulsa36 min
Jul 20, 4:12 PM CDTSpecial Weather StatementTSAWagoner33 min
Jul 20, 4:16 PM CDTSevere Thunderstorm WarningTSAWagoner29 min
Jul 20, 4:46 PM CDTSpecial Weather StatementTSAWagoner44 min
Jul 20, 4:53 PM CDTAreal Flood AdvisoryTSARogers, Tulsa, Wagoner112 min
Jul 20, 5:08 PM CDTSpecial Weather StatementTSADelaware37 min
Jul 20, 5:09 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Wagoner36 min
Jul 20, 5:26 PM CDTSpecial Weather StatementTSAOkmulgee34 min
Jul 20, 5:31 PM CDTSpecial Weather StatementTSAOkfuskee29 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.